# SDR ASAA2020081133012

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 24,400 hours, 7,842 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7312 · Fuel Heater
- Part: Servo
- Part number: 457311382
- Part serial: DK275109
- Condition: Leaking
- Location: Fuel Heater
- Part time: 24,400 hours, 7,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUSPECTED FUEL LEAK FROM FUEL HEATER SERVO. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FUEL HEATER SERVO REF B737-900 AMM 73-11-07-000-801-F00 AND AMM 73-11-07-400-801-F00. ACCOMPLISHED TEST 3A, NO DEFECTS AND LEAK NOTED.
